# SDR IPXA2023012769293

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 33,078 hours, 11,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACOULD HEAR AIR LEAKING FROM UNDER LT FWD ENTRY DOOR NO OTHER INDICATIONSFOUND SEGMENT OF DOOR SEAL LOOSE AT BOTTOM SIDE OF ENTRY DOOR REINSTALLED SEAL IAW AMM 52 09 01
